Interstitial pneumonia induced by cyclophosphamide in a pt w
Cyclophosphamide(CP) is one drug administrated in interstitial lung disease, which can also cause pulmonary fibrosis and lung function lesion.

This article published in the Respiratory Medicine Case Reports, describes a case which exacerbated interstitial pneumonia after treatment by CP, aiming to enhance the understanding of the side effects of CP and standardize usage of the CP.

A patient of nephrotic syndrome administrated with CP suffered respiratory insufficiency requiring mechanical ventilation. Computed tomography (CT) imaging was compatible with interstitial pneumonia(IP). After treating with multimodal combination therapy (corticosteroids, immune globulins), the patient survived.

Major takeaway:-
Although interstitial lung disease induced by CP is rare, with the current widespread usage of CP increases the risks of diffuse interstitial pneumonia and pulmonary fibrosis, which need to be noted in time to get early treatment.

Read in detail here: https://pxmd.co/KdOEJ
V●●●t M●●●●●●●r and 1 others like this
Like
Comment
Share